# SDR DALA2025122909470

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 90,732 hours, 11,878 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PRESSURE R2 DOOR LOW ON FAP.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. (8045714)
